CBS 2015-16 Primetime Schedule Announced

CBS 2015-16 Primetime Schedule Announced

CBS today unveiled its 2015-2016 primetime (fall) schedule, featuring seven new shows and 22 returning series.

New shows


The new fall dramas are: the heart-pounding medical series Code Black, set in the busiest, most notorious ER in the nation; the fast-paced Limitless, based on the feature film with Bradley Cooper, starring Jake McDorman as an average guy who can suddenly access 100% of his brain capacity with a mysterious pill; and Supergirl, starring Melissa Benoist in the title role based on the DC Comics superhero.

The new fall comedies are: Angel From Hell, about a loud, colorful, often inappropriate woman who claims to be a guardian angel, starring Jane Lynch and Maggie Lawson; and Life In Pieces, an irreverent look at a family’s sometimes awkward, often hilarious and ultimately beautiful milestone moments, starring Dianne Wiest, James Brolin, Zoe Lister Jones, Colin Hanks, Angelique Cabral, Thomas Sadoski, Betsy Brandt and Dan Bakkedahl.

Two new dramas also set to premiere in 2015-2016 include the buddy-cop drama Rush Hour, based on the successful film franchise, starring Justin Hires as a maverick detective from Los Angeles and John Foo as a stoic detective from Hong Kong who knock heads when they are forced to work together; and Criminal Minds: Beyond Borders, a spinoff starring Gary Sinise about the International Division of the FBI tasked with solving crimes and rescuing Americans in danger while abroad.

Returning shows


The 22 returning shows for the 2015-2016 season are dramas NCIS: New Orleans, Blue Bloods, Criminal Minds, CSI: Cyber, Elementary, The Good Wife, Hawaii Five-0, Madam Secretary, NCIS: Los Angeles, Person Of Interest And Scorpion, The Big Bang Theory, Mom, The Odd Couple, Mike & Molly And 2 Broke Girls.

The 2015-2016 season will also feature the two-hour series finale farewell for CSI: Crime Scene Investigation on Sunday, Sept. 27, reuniting original cast members including William Petersen and Marg Helgenberger.  


MONDAY

  • 8:00-8:30 PM The Big Bang Theory (Temporary Time Period)
  • 8:30-9:00 PM LIFE IN PIECES (Temporary Time Period)
  • 8:00-9:00 PM SUPERGIRL (Starting in November)
  • 9:00-10:00 PM Scorpion
  • 10:00-11:00 PM NCIS: Los Angeles

(With Thursday Football premiering Sept. 17, CBS will temporarily move The Big Bang Theory to Mondays, providing a lead-in to the new comedy Life in Pieces. When two comedies move to their regular Thursday time periods after football - Supergirl will open Monday, followed by Scorpion and NCIS LA.)


TUESDAY

  • 8:00-9:00 PM NCIS
  • 9:00-10:00 PM NCIS: New Orleans
  • 10:00-11:00 PM LIMITLESS

 

WEDNESDAY

  • 8:00-9:00 PM Survivor
  • 9:00-10:00 PM Criminal Minds
  • 10:00-11:00 PM CODE BLACK

 

THURSDAY

  • 8:00-11:00 PM, ET/ NFL Thursday Night Football (Premieres Sept. 17)
  • 5:00-8:00 PM, PT
  • 8:00-8:30 PM The Big Bang Theory (Regular Time Period) (Starting in November)
  • 8:30-9:00 PM LIFE IN PIECES (New Time Period) (Starting in November)
  • 9:00-9:30 PM Mom (Starting in November)
  • 9:30-10:00 PM ANGEL FROM HELL (Starting in November)
  • 10:00-11:00 PM Elementary (Starting in November)

(Football kicks off on Sept. 17. TV shows return in November with all-new episodes for virtually the rest of the season.)

 

FRIDAY

  • 8:00-9:00 PM The Amazing Race
  • 9:00-10:00 PM Hawaii Five-0
  • 10:00-11:00 PM Blue Bloods

 

SATURDAY

  • 8:00-9:00 PM Crimetime Saturday
  • 9:00-10:00 PM Crimetime Saturday
  • 10:00-11:00 PM 48 Hours

 

SUNDAY

  • 7:00-8:00 PM 60 Minutes
  • 8:00-9:00 PM Madam Secretary
  • 9:00-10:00 PM The Good Wife
  • 10:00-11:00 PM CSI: Cyber (New Time Period)